| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2011, no. 1-4


R. Vijayalakshmi, D. Krishnaswamy
      New approaches for B-generalized closed functions and associated properties
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 1-8.

R. Vijayalakshmi and D. Krishnaswamy
      New approaches for B_g-T_{1/2} spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 9-16.

Zhongyong Hu, Liu Guocai, Li Tian
      An iterative method with ninth-order convergence for solving nonlinear equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 17-23.

M. A. Kutbi
      Invariant approximation results for pointwise R-subweakly commuting maps
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 25-33.

B. Yousefi
      Hereditarily hypercyclicity of weighted composition operators
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 35-39.

M. Faraji, H. Haj Seyyed Javadi
      Proposing a new algorithm based on bees behavior for solving graph coloring
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 41-49.

R. Verma, M. Singh
      On pairwise H-singular maps
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 51-58.

M. Sahin
      Generalized trial division
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 59-64.

M. Kohli, R. Shrivastava, M. Sharma
      A common random fixed point theorem in Hilbert-space
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 65-70.

Linfan Mao
      Graph structure of manifolds with listing
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 71-85.

R. Jakimczuk
      Partitions of a residue into quadratic residues
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 87-96.

P. Sinha, H. Kumar, N. Saxena, A. Husain
      On absolute Cesaro summability factors of infinite series
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 97-102.

Yan Yang, Zhenji Tian
      The group congruences on E-inversive semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 103-108.

V. B. Kumar Vatti, G. G. Gonfa
      Refinement of generalized Jacobi (RGJ) method for solving system of linear equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 109-116.

V. B. Kumar Vatti, T. K. Eneyew
      A refinement of Gauss-Seidel method for solving of linear system of equations
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 117-121.

J. Karwan Hama Faraj , H.-S. Faraidun Kadir, A. Jamal Muhamad
      Irregular boundary area computation by quantic Hermite polynomial
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 123-132.

M. Ferdows, B. I. Olajuwon
      On the similarity solution of micropolar power law fluid over a vertical plate
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 133-143.

S. Bhattacharya (Halder)
      On generalized regular closed sets
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 145-152.

S. Bhattacharya (Halder)
      On generalized minimal closed sets
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 153-160.

S. Ghayekhloo, S. Sedghi
      A common fixed point theorems in Menger(PQM) spaces with using property (E.A)
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 161-167.

M. Tarafdar, J. Sengupta, S. Chakraborty
      On semi pseudo symmetric manifolds admitting a type of quarter symmetric metric connection
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 169-175.

E. S. Lakshminarayanan, M. Sumathi
      On representation of age-dependent stretched exponent in the extended Weibull model
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 177-190.

D.V.S.R. Anil Kumar, J. Venkateswara Rao, E.S.R. Ravi Kumar
      Jordan decomposition and its uniqueness of signed lattice measure
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 191-198.

M. A. Abdou, S. J. Monaquel
      Integro differential equation and fundamental problems of an infinite plate with a curvilinear hole having strong pole
      Int. Journal of Contemp. Math. Sciences, Vol. 6, 2011, no. 1-4, 199-208.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |